[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Ear infections...



Heather,

Yes, I think your ear infection was causing your high's.  An infection is an 
infection.  Your body is reacting to the infection and causing the high's.  
I have had a UTI and it did the same thing.  Did your BG's come down a few 
hours after taking antibiotics?  That's what happens to me when I have a 
bacterial infection and get on antibiotics.  My bg's usually are over 400 
when I have a bacterial infection and no amount of insulin will bring it 
down.

Hope you are feeling better.


Jenie

>From: Heather Nicholson <email @ redacted>
>Reply-To: email @ redacted
>To: email @ redacted
>Subject: [IP] Ear infections...
>Date: Wed, 14 Nov 2001 20:29:58 -0800 (PST)
>
>Hey all...
>   Just a quick question... I went to the dr the other
>day with an ear infection. Could this be what is
>causing my highs? I know infections usually do but
>even ear infections?  Well just thought I would ask!
>Thanks everyone!
>Heather
>
>=====
>- Just remember ....
>    "It is not how far you walk, but it is how deep the
>              foot prints you left behind!"
>
>__________________________________________________
>Do You Yahoo!?
>Find the one for you at Yahoo! Personals
>http://personals.yahoo.com
>----------------------------------------------------------
>for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
>send a DONATION http://www.Insulin-Pumpers.org/donate.shtml


_________________________________________________________________
Get your FREE download of MSN Explorer at http://explorer.msn.com/intl.asp
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml